# SDR REXA201000078

- Difficulty date: May 13, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N827AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8027
- Aircraft time: 12,483 hours, 10,075 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT CRUISE ALTITUDE, ENROUTE, THE R REV UNLOCK MESSAGE ILLUMINATED.  THE FLIGHT CREW COMPLETED THE QRH AND DETERMINED THAT THE THRUST REVERSER WAS NOT ACTUALLY DEPLOYED.  FLIGHT CREW ELECTED TO PERFORM AN AIR RETURN.  AN OTHERWISE NORMAL APPROACH AND LANDING WERE MADE.  MX INSPECTED THE ACFT, DEFERRED THE RT THRUST REVERSER AND RELEASED THE ACFT FOR SERVICE.
